Existence and multiplicity of solutions for fractional Schödinger equation involving a critical nonlinearity

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-1847
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Existence and multiplicity of solutions for fractional Schödinger equation involving a critical nonlinearity ; volume:2019 ; number:1 ; day:14 ; month:11 ; year:2019 ; pages:1-15 ; date:12.2019
Advances in difference equations ; 2019, Heft 1 (14.11.2019), 1-15, 12.2019

Creator
Yun, Yongzhen
An, Tianqing
Ye, Guoju
Contributor
SpringerLink (Online service)

DOI
10.1186/s13662-019-2398-4
URN
urn:nbn:de:101:1-2020031221363318381753
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:57 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Yun, Yongzhen
  • An, Tianqing
  • Ye, Guoju
  • SpringerLink (Online service)

Other Objects (12)